# SDR UIEA2020050500945

- Difficulty date: May 4, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,102 hours, 13,044 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Part serial: 066C419
- Condition: Unserviceable
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ELT EXPIRATION STICKER MISSING.( TRANSFER TO MDDR 127939 IAW DDG 25-63-10-01, CAT 'D'.                                                                                        LP 1140476-8 (ONT) - 05MAY20 -  REMOVED AND REPLACED PORTABLE ELT IAW AMM 25-63-03. OPS NORMAL AT THIS TIME. THIS CLEARS MDDR 127939. )
